Über Gitterpunkte in mehrdimensionalen EIIipsoiden

Vojtech Jarnik; Arnold Walfisz

Mathematische Zeitschrift (1930)

  • Volume: 32, page 152-160
  • ISSN: 0025-5874; 1432-1823

How to cite


Jarnik, Vojtech, and Walfisz, Arnold. "Über Gitterpunkte in mehrdimensionalen EIIipsoiden." Mathematische Zeitschrift 32 (1930): 152-160. <http://eudml.org/doc/168218>.

author = {Jarnik, Vojtech, Walfisz, Arnold},
journal = {Mathematische Zeitschrift},
pages = {152-160},
title = {Über Gitterpunkte in mehrdimensionalen EIIipsoiden},
url = {http://eudml.org/doc/168218},
volume = {32},
year = {1930},

AU - Jarnik, Vojtech
AU - Walfisz, Arnold
TI - Über Gitterpunkte in mehrdimensionalen EIIipsoiden
JO - Mathematische Zeitschrift
PY - 1930
VL - 32
SP - 152
EP - 160
UR - http://eudml.org/doc/168218
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.